MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MEDTRONIC MEXICO S. DE R.L. DE CV PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number FG13160-0615-1S
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that a solitaire fr stent encountered resistance during retrieval.The patient was undergoing surgery for treatment of an ischemic stroke, located on the right middle cerebral artery (mca).It was noted the patient's parent vessel was the m1 which had a 2.6mm diameter and that the vessel tortuosity was severe.Stroke onset to reperfusion time was 7 hours.The mrs was 2 for both the baseline and procedure.Nihss score was 10 at baseline and 4 post procedure.The tici score was 1 at baseline and 2b post procedure.Iv tpa was contraindicated and the device had a total of 2 passes.It was reported that according to the doctor, while retrieving the second pass there was too much resistance and force had to be applied to pull the stent retriever.Hence, the solitaire and phenom 21 was removed.Case done by using competition product.There was resistance at the middle section of the catheter during retrieval.All devices were prepared as indicated in the ifu.No patient complications were associated with this event.Ancillary devices include a phenom 21 micro catheter, red 71 guide catheter, nuron max sheath.Additional event details provided.The cause of the resistance was not determined.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B5: additional information added to event summary.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
No new event information.Phenom 21 microcatheter device information provided that the lot number was 231520626.

Brand Name
PHENOM CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24933041
Report Number9617601-2026-02569
Device Sequence Number18823338
Product Code QJP
UDI-Device Identifier00763000399696
UDI-Public(01)00763000399696(17)280605(10)231520626
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K151638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG13160-0615-1S
Device Catalogue NumberFG13160-0615-1S
Device Lot Number231520626
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date05/04/2026
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexMale
Patient Weight68 KG